Skin Rash - I have had an itchy rash with burning skin since July, why won't it go away?
- 2 Oct 2011 by prunie45
- bactrim, vytorin, pruritus, skin rash, sertraline, skin, burning, urine
I was taken off vitorin and sertraline but these meds were not the problem. A urinalysis showed bacteria in my urine and took bactrim the the rash, burning and itching persists
2 Oct 2011
I would suggest you see a dermatologist (skin specialist). Obviously the meds and the urine infection were not the cause. All the best.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
i thought it was a heat rash and i treated it with topic cream and gold bond it wont go away.
1 answer • 8 Oct 2009 • 1 star
... severe itching of rash
2 answers • 27 Nov 2009 • 1 star
It,s on my legs and arms. It as got worse and I been traeated and nothing works.
1 answer • 5 Jan 2012 •
I would like to know please if like a day or two following 1,5g single dose of zithromax can someone develop an itchy skin rash for 6 days with red ...
1 answer • 30 Mar 2013 • 1 star
i have recently been on sertraline for the past 10 weeks , i also take iprobrufen when needed 400mg and 200mg thyroxine, i have developed a ...
1 answer • 20 May 2013 •